# SDR SIMA960101

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3511 - AFTER TAKEOFF, NR 2 ENGINE GIVES FALSE WARNINGS ON BOTH HANDLE AND CAPTAIN'S WARNING PANEL.  AIRCRAFT TURNED BACK.  MAINTENANCE INSPECTED AND REPLACED ENGINE FIRE LOOP.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
